RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 730–732 (Mi dan4244)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

On a class of fourth-order differential equations on a three-dimensional network

A. V. Borovskikha, R. Mustafokulovb, K. P. Lazareva, Yu. V. Pokornya

a Voronezh State University
b Tajik State University, Dushanbe

Full text: PDF file (335 kB)

Bibliographic databases:
UDC: 517.927
Presented: В. А. Ильин
Received: 26.05.1994

Citation: A. V. Borovskikh, R. Mustafokulov, K. P. Lazarev, Yu. V. Pokorny, “On a class of fourth-order differential equations on a three-dimensional network”, Dokl. Akad. Nauk, 345:6 (1995), 730–732

Citation in format AMSBIB
\Bibitem{BorMusLaz95}
\by A.~V.~Borovskikh, R.~Mustafokulov, K.~P.~Lazarev, Yu.~V.~Pokorny
\paper On a class of fourth-order differential equations on a
three-dimensional network
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 730--732
\mathnet{http://mi.mathnet.ru/dan4244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375528}
\zmath{https://zbmath.org/?q=an:0891.34018}


Linking options:
  • http://mi.mathnet.ru/eng/dan4244
  • http://mi.mathnet.ru/eng/dan/v345/i6/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev, “On a Class of Ordinary Differential Equations of Various Orders on a Graph”, Math. Notes, 73:3 (2003), 440–442  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. P. Lazarev, T. V. Beloglazova, “Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph”, Math. Notes, 80:1 (2006), 57–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. R. Ch. Kulaev, “The Green function of the boundary value problem on a star-shaped graph”, Russian Math. (Iz. VUZ), 57:2 (2013), 48–57  mathnet  crossref
    4. R. Ch. Kulaev, “O znake funktsii Grina kraevoi zadachi na grafe dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 15:4 (2013), 19–29  mathnet
    5. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufa Math. J., 7:4 (2015), 94–103  mathnet  crossref  isi  elib
    7. R. Ch. Kulaev, “On the disconjugacy property of an equation on a graph”, Siberian Math. J., 57:1 (2016), 64–73  mathnet  crossref  crossref  mathscinet  isi  elib
    8. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020